# SDR HEEA0011566

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2002011190
- Condition: Error
- Location: Air Speed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR FRICTION ERROR.
